# SDR 03FDEA00156

- Difficulty date: February 21, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD FOUND LOWER NOSE FRAME LT SIDE TO BE CORRODED AT BS 296  LBL 20.  FOUND LOWER NOSE FRAME LT SIDE TO BE OUT OF LIMITS AT BS 296, LBL 70.  REMOVED AND REPLACED LT FRAME IAW SRM 51-20-1, 51-30-7, 51-30-5.
